# SDR CALA2017062301939

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 92,658 hours, 26,899 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N200361
- Condition: Gouged
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FRAME TO STRINGER ATTACH ANGLE AT BS 1400, STRINGER 29L FOUND GOUGED.   REMOVED AND REPLACED THE STRINGER CLIP IAW DWG 140N2003, SRM 51-40-02, AND 51-4 0-05.
